Bruzen MR 400mg/2mg Tablet

Contains :

Ibuprofen (400mg) + Tizanidine (2mg)

MRP  ₹

42

6 tablets in 1 strip

Manufacturer :

Abbott

Uses :

Pain due to muscle spasm

How It Work?

Bruzen MR 400mg/2mg Tablet is a combination of two medicines: Ibuprofen and Tizanidine which relieve pain and relax the muscles. Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) which works by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling). Tizanidine is a muscle relaxant. It works by acting on the centers in the brain and spinal cord to relieve muscle stiffness or spasm and to improve pain and movement of muscles.

Description

Bruzen MR 400mg/2mg Tablet is a combination of two medicines used in the treatment of pain due to muscle spasm. It improves the movement of muscles and provides relief from pain and discomfort associated with muscle spasms.

Bruzen MR 400mg/2mg Tablet should be taken with food. This will prevent you from getting an upset stomach. You should take it regularly as advised by your doctor. Do not take more or use it for longer duration than recommended by your doctor.

Some of the common side effects of this medicine include nausea, stomach pain, heartburn, indigestion, dizziness, weakness, and sleepiness. If any of these side effects bother you or do not go away with time, you should let your doctor know. Your doctor may help with ways to reduce or prevent these side effects.

The medicine may not be suitable for everybody. Before taking it, let your doctor know if you have any problems with your heart, kidneys, and liver. To make sure it is safe for you, let your doctor also know all the other medicines you are taking. Pregnant and breastfeeding mothers should consult their doctors before using this medicine as it may cause harm to the developing baby.

Flat 15% Off On Medicines + Free Home Delivery In Mira Road & Bhayander